# SDR QXEA2017030600102

- Difficulty date: February 18, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 37,543 hours, 39,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON FRAME FLANGE AT BS 388 BETWEEN STRINGERS 31 & 32L.  CORROSION FOUND TO BE THROUGH PART. REPAIRED IAW SRM 53-00-00 REPAIR -18
